MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.4MM VA-LCP VOLAR RIM DISTAL RADIUS PLATE/7H HD/5H SHAFT/RT; PLATE,FIXATION,BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.4MM VA-LCP VOLAR RIM DISTAL RADIUS PLATE/7H HD/5H SHAFT/RT; PLATE,FIXATION,BONE
Model Number 02.115.850
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient id and weight were not provided for reporting.Date of event is unknown.Additional device code: hwc.Device is not expected to be returned for manufacturer review/investigation.(b)(4).Device evaluation/investigation could not be completed; no conclusion could be drawn as product was not returned to manufacturer.Additionally, device history records review could not be completed without lot number.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, patient was implanted with one (1) 2.4mm variable angle-locking compression plate (va-lcp) volar rim distal radius plate, six (6) 2.4mm variable angle (va) locking screws and three (3) 2.7mm cortex screws.On (b)(6) 2018 patient underwent removal surgery because as per the surgeon, the plate was placed too distal and was worried that it would cause patient issues.The hardware was removed successfully.Patient outcome was reported as good.This report is for one (1) 2.4mm va-lcp volar rim distal radius plate/7h hd/5h shaft/rt.This is report 1 of 3 for (b)(4).

Brand Name
2.4MM VA-LCP VOLAR RIM DISTAL RADIUS PLATE/7H HD/5H SHAFT/RT
Common Device Name
PLATE,FIXATION,BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7637408
Report Number2939274-2018-52626
Device Sequence Number19461087
Product Code HRS
UDI-Device Identifier10886982035585
UDI-Public(01)10886982035585
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K110125
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/01/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.115.850
Device Catalogue Number02.115.850
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/01/2018
Initial Report FDA Received Date06/26/2018
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age56 YR